# SDR QXEA2022030300100

- Difficulty date: February 28, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 33,301 hours, 35,732 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE CREW EXPERIENCED ENGINE ADAPTER 2 HEAT CAUTION. RETURNED TO FIELD.
